Unnerving symptom

WoolPippi

Senior Member
Messages
555
Likes
1,518
Location
Netherlands
@outdamnspot have you found your symptoms of overdosing yet?

I get jittery, wired, ready to take on the world.
And hungry.

It goes away in a couple of hours.

As with all hormones it's not a problem to overdose on occasion. Just don't make it a regular thing. Because structural high doses will erode the body.

The symptoms of overdosing help you determine the right dosis for the right occasion.
 

Wayne

Senior Member
Messages
3,354
Likes
4,164
Location
Ashland, Oregon
I get jittery, wired, ready to take on the world.
And hungry.
All very good points @WoolPippi. I've run into accounts of people saying they gain weight when taking low-dose HC, and my sense is that it indicates they're hungrier than normal, and should reduce their dosages..
I get jittery, wired, ready to take on the world.
That's how I felt when I took my very first 5 mg, but my body got used to it within a couple days. Then afterwards it felt like my body was gently being given extra energy and support. -- Hallelujah!
 

outdamnspot

Senior Member
Messages
813
Likes
571
@outdamnspot have you found your symptoms of overdosing yet?

I get jittery, wired, ready to take on the world.
And hungry.

It goes away in a couple of hours.

As with all hormones it's not a problem to overdose on occasion. Just don't make it a regular thing. Because structural high doses will erode the body.

The symptoms of overdosing help you determine the right dosis for the right occasion.
@WoolPippi it's tricky because I never get overdose symptoms taking my standard 3 doses -- however, I asked you about adding another small dose before bed. Sometimes adding this dose (~2.5mg) after midnight will push me into overdose territory .. I mostly get racing thoughts as a result. It's difficult to judge because sometimes if I don't take that dose I get stuck in a crash, but sometimes it's just too much (maybe because my body is producing its own cortisol after midnight?).